# SDR TWAA0106312

- Difficulty date: April 4, 2001
- Submitted: April 10, 2001
- Operation: Air carrier
- Aircraft: N908TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49169
- Aircraft time: 54,524 hours, 28,436 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK IN FWD CABIN FOUND CORROSION ON FLOOR MEMBRANE AT STA 200, RBL 45 TO 55.  FABRICATED MEMBRANE STA 200, RBL 45 IN TO 55 IN PER SRM 53-14-1.  TREATED PER SRM 51-10-3.  INSTALLED PER SRM 53-01, PAGE 9 WITH RIVETS PER SRM 51-30-2, WET WITH SEALER PER SRM 51-20-0.
